MathSciNet Relay Station
MathSciNet bibliographic data
MR490063 (58 #9423) 92A15
Swick, K. E. A nonlinear age-dependent model of single species population dynamics. SIAM J. Appl. Math. 32 (1977), no. 2, 484–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement